Strong laws for weighted sums of i.i.d. random variables
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 771-778
Printed December 1, 2006
Guang-hui Cai
Zhejiang Gongshang University
Abstract : Strong laws are established for linear statistics that are weighted sums of a random sample. We show extensions of the Marcinkiewicz-Zygmund strong laws under certain moment conditions on both the weights and the distribution. The result obtained extends and sharpens the result of Sung ([12]).
Keywords : almost sure convergence, Marcinkiewicz-Zygmund strong laws, weighted sums, i.i.d.
MSC numbers : 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd